| Model Number |
02-012-35-1011 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement on (b)(6) 2013.They were subsequently revised on (b)(6) 2023, approximately 9 years 9 months after their primary replacement.(b)(6) 2023 op report findings: no gross evidence of infection.Grossly loose patellar component with severe wear.Delaminated discolored poly insert with severe poly wear with near complete wear through of the post.Global instability with 10 deg hyperextension.Valgus malalignment.Debonded femoral component.Aori i bone loss tibia.Aroi iib bone loss femur primarily involving posterior femoral condyles.Severe osteolysis patella with thin remaining bone stock inadequate for revision patella resurfacing.The patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
Recall number: z-0021-2022.1038671-2024-04690 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04690.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, patellar loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.